# SDR IPXA10M60656

- Difficulty date: June 3, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 67,570 hours, 10,091 cycles
- Engine: Pwa PW4460
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, AFT WASTE COMPARTMENT HAS CORROSION ON FLOORBEAM AND CUSP WEB AT INTERSECTION OF FLOORBEAM AT STA 1964 AND CUSP WEB LBL 75.  REMOVED CORROSION IN LIMITS ON FLOORBEAM, REMOVED AND FABRICATED, AND INSTALLED WEB CUSP IAW SRM 51-31-01, 51-35-01, AND DWG AGA7145.
